# SDR UALA2011061502949

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 57,529 hours, 21,691 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Motor
- Condition: Malfunctioned
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER SYSTEM C-B AT 2001VU POPPING.  FOUND DRAIN VALVE 14MP POPPING C-B AND OVERFILL VALVE DRIVING OPEN 8MP. WITH CONNECTOR REMOVED C-B STAYS CLOSED.  CONNECTOR REMOVED, CAPED AND TYED BACK.  WILL NEED TO BE MANUAL FILL. VALVES LOCATED IN FWD PIT BEHIND RT AFT WALL.  NESTING SYS WILL NEED TO BE MOVED FORWARD TO ACCESS PIT WALL.  SUSPECT LIMIT SW 3MP DRIVING VALVES OPEN.  REPLACED DRAIN VLV MOTOR 14MP.  ALSO REPLACE LIMIT SWITCH 3MP AND 5MP DUE TO OVERFLOW VLV STAYING OPEN, OPS CHECKS OKAY.  NO LEAKS NOTED.  ALSO FOUND DRAIN HANDLE STICKING - LUBED.
